# SDR DALA14009836308

- Difficulty date: February 2, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 100,412 hours, 12,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400-420 ,S3AL FUSELAGE SKIN FOUND DENTED.  REPAIRED SKIN IAW SRM 53-00-01 REPAIR 1.   HFEC INSPECTED CUTOUT AREA,  NO CRACKS FOUND, OPEN HOLE HFEC INSPECT NO CRACKS FOUND AND HFE INSPECTED STRINGER, NO CRACK FOUND IAW NDTM PART 651-00 -00 PRECEDURE 23 & PRECEDURE 16.
